| Catalog Number |
RBYPODJ60 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using a pod packing coil (packing coil), and a lantern delivery microcatheter (lantern).During the procedure, while advancing the packing coil through the lantern, the packing coil became stuck, and unintentionally detached within the lantern.Therefore, the lantern containing the detached packing coil was removed.It was reported that the physician attempted to flush the packing coil out from the lantern without success.The procedure was completed using a new packing coil and a new lantern.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.